# SDR AWXA200602086

- Difficulty date: December 8, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654656010
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON AFT CARGO COMPARTMENT SHEAR TIE, BS 947.5, S26L - S27L.  REPLACED AFT CARGO COMPARTMENT SHEAR TIE, BS 947.5, S26L - S27L IAW B737-300 SRM 51-40-02.
